# SDR DALA1220436818

- Difficulty date: April 1, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1240-1280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED STA 1240-1280 LBL 25.  REMOVED INTERCOSTAL BS 1240-1260.  TRANSFERRED HOLES TO NEW INTERCOSTAL PER DWG 146N5270.    REPLACED CHANNEL PER REF 757 DWG 146N.
